# SDR USAA2013071500002

- Difficulty date: July 12, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 61,835 hours, 41,053 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN-SEAT EMERGENCY EXIT LIGHTING COVER BROKEN AT EXIT ROW 11C.  MX R & R EXIT LIGHT ASSY. CHECKS GOOD AT ROW 11C.
